# SDR CA121119006

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Faulted
- Location: Central Warning
- Part time: 31,644 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SHORTLY AFTER TURNING ON THE ELECTRICAL POWER, FLIGHT CREW NOTICED AN ABNORMAL ELECTRICAL ODOR. ELECTRICAL POWER WAS TURNED OFF AND MAINTENANCE CONTACTED. THE ADVISORY LIGHT CONTROL UNIT WAS FOUND AT FAULT.  IT WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.  NOTE THAT THE UNIT HAS ACCUMULATED 374 FLIGHT HR SINCE REPAIR.
